Extremal Kähler metrics on ruled manifolds and stability

V Apostolov, David M J Calderbank, P Gauduchon, C W Tonnesen-Friedman

Research output: Contribution to journalArticlepeer-review

12 Citations (SciVal)

Abstract

This article gives a detailed account and a new presentation of a part of our recent work [3] in the case of admissible ruled manifolds without blow-downs. It also provides additional results and pieces of information that have been omitted or only sketched in [3].
Original languageEnglish
Pages (from-to)93-150
Number of pages58
JournalAsterisque
Volume322
Publication statusPublished - Dec 2008

Bibliographical note

Conference on Differential Geometry, Mathematical Physics, Mathematics and Society Aug 27-31, 2007 Bures sur Yvette, FRANCE

Fingerprint

Dive into the research topics of 'Extremal Kähler metrics on ruled manifolds and stability'. Together they form a unique fingerprint.

Cite this